Advertisement

Reactions Weekly

, Volume 1729, Issue 1, pp 190–190 | Cite as

Multiple drugs interaction

Various toxicities: 15 case reports
Case report
  • 164 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug interaction
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

In a cross-sectional study conducted from May 2015 to August 2016, consisting of 1001 patients, 15 patients [ages and sexes not stated] were described who developed various fatal toxicities such as hepatotoxicity, kidney injury, lactic acidosis, falls, hypocalcaemia, hypokalaemia or gastrointestinal bleeding following treatment with isoniazid, efavirenz, tenofovir, pyrazinamide, enalapril, metformin, nevirapine, diazepam, thioridazine, furosemide, prednisolone, diclofenac, rifampicin, ritonavir, digoxin, aspirin [acetylsalicylic acid],...

Reference

  1. Angamo MT, et al. Mortality from adverse drug reaction-related hospitalizations in south-west Ethiopia: A cross-sectional study. Journal of Clinical Pharmacy and Therapeutics 43: 790-798, No. 6, Dec 2018. Available from: URL: http://doi.org/10.1111/jcpt.12702 - Australia

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations